# SDR FDEA201003170855

- Difficulty date: March 17, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 74,213 hours, 25,266 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: NLC6043506
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DROOP ELEVATOR SKIN HAS NUMEROUS DENTS. EVALUATED DAMAGED AREA - WAS FOUND TO BE OUT OF LIMITS IAW SRM 51-80-01, PARA K, VOL II.  USED DIAL DEPTH GAUGE T8492H CAL DUE 10/22/2010.  DENT WAS 0.075".    REMOVED DAMAGED SKIN IAW SRM 55-10-00, PG 15; VOL I.  MATERIAL ID 2024-T3, 0.050, PO NR 673032 IAW SRM 55-10-00, PG 15; VOL I.  FABRICATED REPAIR DOUBLER IAW SRM 55-10-00, PG 15; VOL I.  ALODINED AND PRIMED DOUBLER IAW SRM 51-21-01; VOL II.  INSTALLED DOUBLER IAW SRM 55-10-00, PG 15; VOL I.
